Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    dizziness after running
    avatar
    ksue58 posted:
    I recently ran a half marathon and afterwards began to feel very dizzy and felt my vision almost closing down on me. Could this have simply been a dehydration problem?
    Reply
     
    avatar
    Rich Weil, MEd, CDE responded:
    Loss of vision is not a typical symptom of dehydration. You should report this to your physician.
     
    avatar
    ksue58 replied to Rich Weil, MEd, CDE's response:
    Ok. Thank you.
     
    avatar
    Rich Weil, MEd, CDE replied to ksue58's response:
    You're welcome. If you get an answer and feel like posting, that would be great. I'm curious to know what you find out.


    Helpful Tips

    Interval TrainingExpert
    Hello Everyone, I mentioned in my Losing Belly Fat post that aerobic exercise will help, and if you want to increase your fitness quickly ... More
    Was this Helpful?
    81 of 99 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.